Revista Matemática Iberoamericana


Full-Text PDF (781 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 2, 1996, pp. 461–475
DOI: 10.4171/RMI/204

Published online: 1996-08-31

On the uniqueness problem for quasilinear elliptic equations involving measures

Tero Kilpeläinen[1] and Xiangsheng Xu[2]

(1) University of Jyväskylä, Finland
(2) Mississippi State University, USA

We discuss the uniqueness of solutions to problems like $$\lambda |u|^{s–1}u– \mathrm {div} (|\bigtriangledown u|^{p–2}= \mu \space {\mathrm {on} \space \Omega,}$$ $$u=0 \space \mathrm {in} \space {\partial \Omega,}$$ where $\lambda ≥ 0$ and $\mu$ is a signed Radon measure.

No keywords available for this article.

Kilpeläinen Tero, Xu Xiangsheng: On the uniqueness problem for quasilinear elliptic equations involving measures. Rev. Mat. Iberoam. 12 (1996), 461-475. doi: 10.4171/RMI/204